# SDR UALA2011112306444

- Difficulty date: November 23, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 35,333 hours, 14,607 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D0001037500000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD LOW LEVEL ECAM, FLIGHT DIVERTED.   CREW REPORTED GREEN HYD QTY DOWN TO ZERO, FOLLOWED ECAM PROCEDURE AND GREEN PUMP SELECTED TO OFF.  LT PYLON HYD LINE FAILED. OLD LINE REMOVED FROM PYLON OF NUMBER ONE ENGINE. DUE TO DAMAGE AND LEAKING.  REPLACED HYD LINE IN PYLON. LEAK CHECKED BY MOTORING ENG & ALSO RUNNING ELECTRIC PUMPS WITH NO LEAKS NOTED IN PYLON AREA.
